P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 46, Issue 2

On negative eigenvalues of the Schr\"{o}dinger operator
by Elshad H. Eyvazov and Davud H. Orujov

Some Fixed Point Theorems on Compact Modular Metric Spaces
by K\"{u}bra \"{O}zkan, Utku G\"{u}rdal and Ali Mutlu

Some properties of the spectrum of the Dirac operator with a spectral parameter in the boundary condition
by Abid G. Ferzullazadeh and Ibrahim M. Nabiev

Some inequalities for weighted and integral means of convex functions on linear spaces
by Silvestru Sever Dragomir

Investigation of the periodicity and stability in the neutral differential systems by using Krasnoselskii's fixed point theorem
by Abderrahim Guerfi and Abdelouaheb Ardjouni

On the uniform convergence of Fourier series expansions in the system of eigenfunctions of the equation of a vibrating rod at one end of which the mass is concentrated
by Konul F. Abdullayeva, Ziyatkhan S. Aliyev and Nazim B. Kerimov

Global boundedness and stability of solutions of nonautonomous degenerate differential equations
by Maria S. Filipkovska (Filipkovskaya)

On the particular solution of the nonhomogeneous Riemann problem in the weighted Smirnov classes with the general weight
by Sabina R. Sadigova

Discrete maximum principle in systems with a delay in control
by Misir J. Mardanov and Samin T. Malik

Controllability of fractional stochastic delay dynamical systems
by Arzu Ahmadova, Ismail T. Huseynov and Nazim I. Mahmudov

On some properties of limit cycles of the Biryukov equation
by Yusif S. Gasimov, Sharif E. Guseynov and Juan E. N\'apoles Vald\'es

The second order of ADS for reverse parabolic boundary value problem with integral condition
by Charyyar Ashyralyyev

Fractal similarities between the distribution of primes and nucleotides in DNA
by Carlo Cattani


© 2018 Institute of Mathematics and Mechanics